# SDR SWAA2022070122804

- Difficulty date: June 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 59,931 hours, 35,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 22-153-01522-WIP1[TTG8Q00D7FVA]; OVERSIZED REPAIR FASTENER HOLE LOCATED AT BS 922; S-27R FOUND TO HAVE VISIBLE INTERNAL EDGE DAMAGE AND HFEC HOLE PROBE CRACK INDICATION. / [01] REPAIRED FASTENER HOLE PER EA 22-153-01522.;[02] REPAIRED FASTENER HOLE PER EA 22-153-01522
